# SDR AALA960060

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5936597509
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION ON FLOOR BOARD SUPPORT IN AFT CARGO COMPARTMENT AT STATION 1212, WHERE BOLTED TO RIGHT FRAME.  INSTALLED NEW FLOOR BOARD SUPPORT.  (M)
